×

zbMATH — the first resource for mathematics

Properties of solutions of ordinary differential equations with small parameters. (English) Zbl 0235.34120

MSC:
34E10 Perturbations, asymptotics of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Systems of differential equations containing a small parameter multiplying the highest derivatives, Mat. Sb. NS(31) 73, 1952, pp. 575–585. (In Russian.)
[2] Levin, J. Rational Mech. Anal. 3 pp 247– (1954)
[3] Hoppensteadt, Trans. Amer. Math. Soc. 123 pp 2– (1966)
[4] Hoppensteadt, J. Math. Anal. Appls. 18 pp 1– (1967)
[5] Levin, Duke J. Math. 24 pp 4– (1956)
[6] Levin, Trans. Amer. Math. Soc. 85 pp 2– (1957)
[7] Chang, Arch. Rational Mech. Anal. 32 pp 4– (1969)
[8] Chang, Proc. Amer. Math. Soc. 23 pp 1– (1969)
[9] Wasow, Ann. Math. 69 pp 2– (1959)
[10] Vasil’eva, Usp. Mat. N. 18 pp 15– (1963)
[11] Sibuya, Arch. Rational Mech. Anal. 15 pp 3– (1964)
[12] O’Malley, Arch. Rational Mech. Anal.
[13] On the existence, uniqueness and the asymptotic behavior of the solution of a boundary value problem for a system of first order differential equations with a small parameter in the derivative, Dokl. Akad. Nauk SSSR 143, pp. 1296–1299. (Translated as Soviet Math.)
[14] Perron, Math. Zeit. 29 pp 129– (1929)
[15] Hoppensteadt, J. Diff. Equations 5 pp 1– (1969)
[16] Flatto, J. Rational Mech. Anal. 4 pp 943– (1955)
[17] Handelman, I, Comm. Pure Appl. Math. 21 pp 243– (1968)
[18] O’Malley, II, Comm. Pure Appl. Math. 21 pp 263– (1968)
[19] A geometric approach to boundary value problems for nonlinear ordinary differential equations with a small parameter, Proc. Conference on Analytic Theory of Ordinary Differential Equations, Western Mich. U., 1970.
[20] Structure of decaying solutions of singular perturbation problems, Proc. Eighth Allerton Conference: Circuit and Systems Theory, University of Illinois, 1970.
[21] Vasil’eva, Dokl. Akad. Nauk SSSR 128 pp 1110– (1959)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.